Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone get jittery on Wellbutrin?? Laree

Posted by reluctant on January 5, 2004, at 20:16:09

In reply to Anyone get jittery on Wellbutrin??, posted by Laree on January 5, 2004, at 13:54:42


how long have you been on it?

when I started Wellbutrin (actually bupropion, generic form) I was, well, jittery is one way to put it. Speedy is another, so is jumpy. 3 100mg tablets a day was what I started on, but I kept having problems remebering to take the 3rd pill. My doctor suggested that it would be okay for me to take 2 in the morning and one at night, which I did - for a while. 200 mg at once made me *very* jittery and kind of ill tempered. now I'm taking 200 mg wellbutrin, 2 pills a day - and 10 mg lexapro - and I'm more reasonable and not jumpy at all.

isn't talking to your medication-free family about your medication fun?

-r.


> Anyone here get jittery from 200 mg. + of Wellbutrin SR or XL? I seem to get 'jittery' (or "skitzy these days" as my dear older brother put it--he's got no clue about psych.meds, just knows I have rx's, he made the observation in a conversation unrelated to psychiatry) from over 100 mgs. of either. thx guys!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:reluctant thread:296765
URL: http://www.dr-bob.org/babble/20040105/msgs/296911.html